MAUDE Adverse Event Report: O&M HALYARD, INC. KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP; STERILIZATION PRODUCTS

O&M HALYARD, INC. KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP; STERILIZATION PRODUCTS
Model Number 34159
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an orthopedic procedure, a hole was reported in the product, resulting in a one-hour delay of the surgery.No patient injury was reported.
 
Additional Manufacturer Narrative
The sample is said to be available for evaluation but has not been received yet.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
One sample was received.The circled area indicated the presence of a hole measuring approximately 3 mm in diameter.The hole extends through both the white and blue layers, with alignment observed between the two.No additional tears, cuts, or holes were observed.A review of the device history record dated (b)(6) 2025, confirmed that process round checks for fabric defects were completed with no issues documented.All quality attribute visual inspections were recorded as passing, and no material was placed on hold or scrapped due to holes or cuts.Based on quality records, the material met all established specification requirements.Based on the evaluation of the defect, review of quality data, and assessment of the manufacturing process, the observed condition is not attributed to manufacturing.The product is constructed by bonding two separate sheets of material (blue and white), which are produced on different days.Therefore, it is highly unlikely that both layers would exhibit a precisely aligned hole originating during production.Manufacturing processes and product testing are closely monitored, and performance is evaluated through metrics such as complaints per million (cpm) and trend analysis.This event will be incorporated into the complaint review board¿s ongoing analysis to identify potential trends.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP
Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HALYARD NORTH CAROLINA, LLC
389 clyde fitzgerald rd
linwood NC 27299
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24428293
Report Number1054380-2026-00004
Device Sequence Number9905391
Product Code FRG
UDI-Device Identifier30680651341595
UDI-Public30680651341595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K234050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34159
Device Catalogue Number34159
Device Lot NumberLR5192
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown